# SDR SIMA202005287001

- Difficulty date: May 27, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 37,464 hours, 32,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 FLOOR PROXIMITY LIGHTS INOPERATIVE.  C/A-REMOVED AND REPLACED NR 3 EMERGENCY BATTERY AND CHARGER IAW AMM 33-50-04 OPERATIONS CHECK GOOD.
